# SDR HNAA2012121901117

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 220-234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER SEAT TRACK HAS PITTING CORROSION AROUND BOLT HOLES.  REPAIRED PITTING CORROSION AROUND BOLT HOLES IAW RD8-53-4698.  PERFROMED EDDY CURRENT INSPECTION AND NO DEFECTS NOTED.
